On trees attaining an upper bound on the total domination number - Publikacja - MOST Wiedzy

Wyszukiwarka

On trees attaining an upper bound on the total domination number

Abstrakt

A total dominating set of a graph G is a set D of vertices of G such that every vertex of G has a neighbor in D. The total domination number of a graph G, denoted by γ_t(G), is the minimum cardinality of a total dominating set of G. Chellali and Haynes [Total and paired-domination numbers of a tree, AKCE International Journal of Graphs and Combinatorics 1 (2004), 69-75] established the following upper bound on the total domination number of a tree in terms of the order and the number of support vertices, γ_t(T ) ≤ (n+s)/2. We characterize all trees attaining this upper bound.

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Bulletin of the Iranian Mathematical Society nr 41, wydanie 6, strony 1339 - 1344,
ISSN: 1735-8515
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Krzywkowski M.: On trees attaining an upper bound on the total domination number// Bulletin of the Iranian Mathematical Society. -Vol. 41, iss. 6 (2015), s.1339-1344
Weryfikacja:
Politechnika Gdańska

wyświetlono 19 razy

Publikacje, które mogą cię zainteresować

Meta Tagi